Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What medication or exercise is helpful to increase height ?

i am height is 4.8 ft.i know it is for genetic code.but i cannot take it from my mind.I hesitate to stand forward girls.Because for my short height.My friends also jokes with me for my height.what can i do to increase my height.please tell me the name of medicine for growth or any way.
Asked On : Wed, 11 May 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
You do not worry or do not feel inferiority complex,height might has genetic entity too so up to some extent it is not in your hand,
Your ht will definitely increased, upto 20 years you your ht will now onward you start your plan.remember following,
Do hi jump,running,swimming,jogging,climbing and cycling very regularly.
Use cycle a bit more of height than your proper size.
take high protein diet containing more pulses,cereals,more milk,dry fruits.
O k and bye.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor